# SDR SWAA2021111528047

- Difficulty date: October 7, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 194E AT LOWER FUSELAGE ; 2021-466076 / [01] REPAIRED ACCESS PANEL 194E AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. TOOL USED: CALIPER P/N:500-197-30; S/N:A18234364; DUE DATE: 25-SEP-22; HOT BONDER P/N:HCS9200B-AV; S/N: 18196021; DUE DATE: 14-DEC-21; HOTBONDER P/N:HCS9200B S/N:18165044 DUE DATE: 15-FEB-22; SCALE P/N; SCA-301 S/N: AE-412121 DUE DATE; 16-SEP-22. REFER TO INDIVIDUAL SIGN OFFS BELOW.; [02] TASK COMPLETED
